# SDR 95ZZZX3334

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23057344
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HUNG-START AT 30 PERCENT - ALL SUBSEQUENT ADJUSTMENT HAD LITTLE OR NEGATIVE EFFECT ON THE FUEL SCHEDULING.  REMOVED AND REPLACED UNIT AND AIRCRAFT STARTS NOW.  UNIT SENT IN FOR OVERHAUL.
